Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 17,     Number 1,     Spring 2009

 

ON THE NUMBER OF LIMIT CYCLES OF
SOME LIÉNARD SYSTEMS
MAOAN HAN, HUI YAN, JUNMIN YANG
AND CHRISTOPH LHOTKA

Abstract. In this paper, we are concerned with the problem of limit cycle bifurcations of some polynomial Liénard systems whose unperturbed system is a system of degree four having a double homoclinic loop and a homoclinic loop. By using the expansion of Melnikov functions and homoclinic bifurcation methods we investigate the number of limit cycles and present some new results.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2010 Canadian Applied Mathematics Quarterly (CAMQ)